# SDR MASA2011121764233

- Difficulty date: December 17, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,995 hours, 15,033 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Binding
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  ELEVATOR CONTROLS STIFF, MORE THAN NORMAL.  FOUND LT ELEVATOR HINGE BOLTS BINDING.  REMOVED BOLTS, CLEANED HINGES.
